lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Regularizations, decompositions and lower bound problems in the Weyl calculus
Blekinge Tekniska Högskola.ORCID iD: 0000-0003-1921-8168
2000 (English)In: Communications in Partial Differential Equations, ISSN 0360-5302, E-ISSN 1532-4133, Vol. 25, no 7 & 8, p. 1201-1234Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 25, no 7 & 8, p. 1201-1234
National Category
Mathematical Analysis
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-8507DOI: 10.1080/03605300008821548OAI: oai:DiVA.org:lnu-8507DiVA, id: diva2:352149
Note
Artikeln publicerades vid en tidpunkt då författaren arbetade vid Blekinge Tekniska HögskolaAvailable from: 2010-09-18 Created: 2010-09-18 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Toft, Joachim

Search in DiVA

By author/editor
Toft, Joachim
In the same journal
Communications in Partial Differential Equations
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 141 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf